# SDR SWIA200211446

- Difficulty date: November 7, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 3,234 hours, 2,538 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Part number: 3995100208
- Part serial: 249
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 6,757 hours, 5,798 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE ILLUMINATED CLIMBING OUT OF 500 FT.  RAN QRH AND MESSAGE WOULD NOT CLEAR.  RETURNED TO SLC.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW CRJ MM 27-35-01.  OPS CHECK GOOD.
